Alert archive / New Jersey / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 120, NWS Philadelphia/Mount Holly

July 29, 2010Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 29, 2010, 11:43 AM EDT for Ocean County, New Jersey. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2010, 11:43 AM EDT (15:43 UTC)
Expired
Jul 29, 2010, 12:15 PM EDT
In force
32 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 39 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 3.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2010-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2010-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1106 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1124 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

535 
WUUS51 KPHI 291543
SVRPHI
NJC029-291615-
/O.NEW.KPHI.SV.W.0120.100729T1543Z-100729T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1143 AM EDT THU JUL 29 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL OCEAN COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1215 PM EDT

* AT 1140 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR BEACH HAVEN WEST...OR 21
  MILES SOUTH OF TOMS RIVER...AND MOVING EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEACH
  HAVEN...NORTH BEACH HAVEN...SHIP BOTTOM...SURF CITY AND HARVEY
  CEDARS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES GREATEST KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...HEAVY RAIN WILL OCCUR
WITH THESE STORMS AND CAUSE LOW-LYING AND POOR DRAINAGE FLOODING.

&&

LAT...LON 3952 7426 3956 7429 3957 7425 3960 7426
      3958 7429 3959 7430 3957 7431 3953 7430
      3957 7437 3977 7429 3978 7417 3975 7418
      3968 7412
TIME...MOT...LOC 1542Z 280DEG 16KT 3966 7424

$$

MEOLA
1 follow-up statement
159 
WWUS51 KPHI 291611
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1211 PM EDT THU JUL 29 2010

NJC029-291620-
/O.EXP.KPHI.SV.W.0120.000000T0000Z-100729T1615Z/
OCEAN NJ-
1211 PM EDT THU JUL 29 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OCEAN COUNTY
WILL EXPIRE AT 1215 PM EDT...

THE THUNDERSTORM HAS MOVED OFFSHORE AND THE WARNING WILL BE ALLOWED 
TO EXPIRE. 

LAT...LON 3952 7426 3956 7429 3957 7425 3960 7426
      3958 7429 3959 7430 3957 7431 3953 7430
      3957 7437 3977 7429 3978 7417 3975 7418
      3968 7412
TIME...MOT...LOC 1610Z 280DEG 16KT 3964 7408

$$

MEOLA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 11:08 AM EDT, 35 minutes earlier.

Area forecast discussion, Jul 29, 11:08 AM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1108 AM EDT THU JUL 29 2010

.SYNOPSIS...
A COLD FRONT WILL CROSS THE AREA TODAY. HIGH PRESSURE WITH
COOLER AND DRIER AIR WILL ARRIVE TONIGHT AND REMAIN INTO
EARLY SATURDAY. ANOTHER SERIES OF DISTURBANCES WILL BRING
MORE SHOWERS LATER SATURDAY INTO SUNDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE COLD FRONT IS SLOWLY MAKING ITS WAY TOWARD THE AREA AND IS
CURRENTLY DRAPED ACROSS PENNSYLVANIA, ALMOST HORIZONTAL LOOKING
IN NATURE. OUT AHEAD OF THE FRONT, A PRE- FRONTAL TROUGH CONTINUES
TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS.

THE LATEST FORECAST FROM THE STORM PREDICTION CENTER PLACES THE
SOUTHERN HALF OF OUR CWA UNDER SLIGHT RISK FOR TODAY. THEREFORE,
WE HAVE UPDATED THE FORECAST AND INCLUDED ENHANCED WORDING IN THE
ZONES. GREATEST THREAT LOOKS TO BE WINDS AT THIS TIME. WITH AN
ALREADY UNSTABLE ATMOSPHERE UPON US AND CONVECTIVE TEMPS IN THE
UPPER 80S TO LOWER 90S, WE CAN EXPECT STORMS TO CONTINUE POPPING
UP THROUGH THE LATE MORNING. ALONG WITH SHEAR AROUND 30-35 KTS AND
CAPES UP OVER 1000 J/KG IT COULD MAKE FOR AN INTERESTING
AFTERNOON. ALTHOUGH HELICITY VALUES REMAIN LOW AT THIS TIME, WE
CAN NOT RULE OUT ANY POSSIBLE ROTATION WITHIN ANY STORMS. EXPECT
CONVECTIVE MODE TO BE BOW SEGMENTS AND LINE SEGMENTS. THERE IS
PLENTY OF MOISTURE TO TAP INTO AS PRECIPITABLE WATER VALUES ARE UP
NEAR 2 INCHES, AS PER THE KOKX AND KIAD SOUNDINGS THIS MORNING,
AND WE HAVE ADDED HEAVY RAINFALL INTO THE ZONE FORECAST. CONVECTIVE
CHANCES WILL DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THIS
EVENING.

HI CHC TO LOW LIKELY POPS WERE RETAINED FOR TODAY AS THE FRONT
WILL CONTINUE TO PUSH THROUGH AND MOIST AND UNSTABLE AIR WILL BE
IN PLACE.

TEMPS TODAY IN THE UPPER 80S TO LOW 90S. HUMIDITY LEVELS WILL BE
HIGH TODAY, ESPECIALLY ACROSS DELAWARE, EASTERN SHORE OF MARYLAND
AND SOUTHEASTERN NEW JERSEY WHERE THE HEAT INDEX MAY EXCEED 100
DEGREES. CONDITIONS SHOULD IMPROVE TOWARD EVENING AS DRIER AIR
FLOODS IN BEHIND THE FRONT.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
A TRANQUIL PERIOD FORESEEN. HIGH PRESSURE WILL BUILD IN BEHIND THE
DEPARTING FRONT TONIGHT AND THEN SLOWLY BUILD OVER THE REGION. A
FEW SCATTERED SHOWERS MAY LINGER THIS EVENING ACROSS THE SOUTHERN
COUNTIES. THE HIGH SHOULD CREST OVER THE AREA SATURDAY BEFORE
HEADING EAST.

GENERALLY FAIR WEATHER WILL OCCUR WITH THE HIGH. TEMPERATURES WILL
STILL BE VERY WARM...BUT THE HUMIDITY LEVELS WILL BE QUITE A BIT
LESS THAN THE PAST FEW DAYS. HIGH TEMPERATURES WILL BE IN THE MID
TO UPPER 80S IN MANY AREAS WITH LOWS MOSTLY IN THE LOW TO MID 60S.
COOLER OVERNIGHT LOWS WILL EXIST ACROSS THE SOUTHERN POCONOS AND
NRN NJ WHERE MID 50S MAY OCCUR BOTH NIGHTS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MODEL GUIDANCE CHARACTERIZES THE START OF THE LONG TERM PERIOD WITH
A TROUGH ALONG THE EAST COAST...WHICH IS PROGGED TO MOVE ONLY SLOWLY
EASTWARD EARLY NEXT WEEK. THE TROUGH EVENTUALLY CLOSES OFF JUST OFF
THE CENTRAL MID ATLANTIC COAST. A WAVE MOVING ALONG THE SURFACE
FRONT TO OUR SOUTH SUNDAY COULD SPARK SCATTERED CONVECTION IN THE
INCREASINGLY WARM AND UNSTABLE RETURN FLOW...AND CHANCE CONVECTION
WAS LINGERED INTO MONDAY AS THE CHANGE OF AIR-MASS WOULD APPEAR TO BE
RATHER DRAWN OUT. HIGH PRESSURE NOSING IN FROM THE NORTHEAST...AND
MORE STABLE CONDITIONS...ARGUED FOR NO POPS TUESDAY AND WEDNESDAY.

TEMPERATURES SHOULD BE MORE SEASONABLE FOR THE LONG TERM PERIOD WITH
HIGHS IN THE LOWER AND MID 80S...AS THE STRONG UPPER RIDGE AND HOT
AIR-MASS FROM TEXAS TO THE LOWER MISSISSIPPI VALLEY IS PREVENTED FROM
BUILDING TOO FAR EASTWARD...AND MORE IMPORTANTLY NORTHEASTWARD...BY
THE LONG WAVE TROUGH IN THE WESTERN ATLANTIC.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

TODAY...VFR BUT BRIEFLY IFR IN SCT HEAVY SHOWERS/TSTMS. RECENT WARNABLE
STORM E OF OF PIT IS PROBABLY A SIGN OF STRONG ACTIVITY TO COME EARLY
AND MID AFTN SOMEWHERE ALONG AND SE OF A KILG-KPHL-KBLM LINE. ML CAPE
OVER 1200J PLUS THE ABERDEEN MD AND KIAD 12Z SOUNDINGS THIS MORNING
WITH PWAT ARD 2 INCH SUGGEST WET MICROBURSTS IF WE CAN GET SOME ROTATION
GOING WHICH I THINK WE CAN...OVERALL STORM MOTION SHOULD BE ESE ARD
20 KTS WITH WSW LOW LVL INFLOW. AVIATION INTERESTS SHOULD BE ALERT
FOR STRONG CONVECTION THIS AFTN IN S NJ...DEL AND E MD. CONFIDENCE
ABV AVG. WILL ISSUE UPDATED TAFS FOR TIMING OF NW GUSTS...HOPEFULLY
WITH 20-30 MINUTES NOTICE IF SOMETHING WELL ORGANIZED GETS GOING.

TONIGHT...VFR.

OUTLOOK... FRIDAY AND SATURDAY SHOULD BE NICE DAYS WITH HIGH
PRESSURE, BUT SUNDAY INTO MONDAY MAY EXPERIENCE SOME UNSETTLED
WEATHER. LOW CLOUDS, ALONG WITH RAIN AND POSSIBLE REDUCE
VISIBILITIES MAY OCCUR DURING THIS TIME PERIOD.

&&

.MARINE...
THE SMALL CRAFT ADVISORY REMAINS IN EFFECT AS SEAS ARE UP AROUND 5
TO 6 FEET. WAVE WATCH CONTINUES TO SHOW A PEAK AROUND MID-MORNING
WITH A DOWNWARD TREND LATER TODAY AS WINDS DIMINISH AND BECOME MORE
WESTERLY THEN NORTHWESTERLY. THEREFORE WE WILL EXTENDED THE
EXPIRATION TIME A FEW HOURS INTO THE AFTERNOON. THE COLD FRONT WILL
PASS THROUGH LATER THIS EVENING, HOWEVER, SHOWERS AND THUNDERSTORMS
ARE POSSIBLE AHEAD OF THE BOUNDARY. THESE SHOWERS AND STORMS COULD
CAUSE LOCALLY HIGH WINDS AND WAVES AS THEY PASS THROUGH. FRIDAY AND
SATURDAY SHOULD BE FAIRLY QUITE ON THE WATERS, ALTHOUGH WINDS MAY
GUST UP AROUND 20 KNOTS EARLY FRIDAY, BUT OTHERWISE SHOULD BE BELOW
THE 25 KNOT SMALL CRAFT ADVISORY CRITERIA THROUGH SATURDAY. AN AREA
OF LOW PRESSURE IS FORECAST TO MOVE OFF THE MID-ATLANTIC COAST ON
SUNDAY AND MOVE OUT TO SEA ON MONDAY. THE EASTERLY DIRECTION TO THE
FLOW MAY HELP TO KICK UP SEAS SUNDAY INTO MONDAY, ESPECIALLY IN
SWELLS. WINDS MAY GUST UP AROUND 20 KNOTS AS WELL, HOWEVER, BOTH
SEAS AND WINDS ARE FORECAST UNDER ADVISORY CONDITIONS.

&&

.CLIMATE...
CLIMATE SECTION UPDATED 940 AM THIS MORNING...THURSDAY 7/29.

SOLID CONSISTENT SIGNALS ON WARMTH THIS JULY..WITH RESPECT TO THE
PERIOD OF RECORD.

PHL ON TARGET FOR A 2ND WARMEST JULY ON RECORD. THE FIRST 28 DAYS
IN THE BOOKS PLUS THIS MORNINGS LOW AND THE CCF FCST FOR THE
REMAINDER OF THE MONTH WILL GIVE PHL AN APPROXIMATE FINAL OF ~81.5
OR THEREABOUT MONTHLY AVG... SECOND TO THE 82.1 OF 1994 WITH 81.5
OF 1995 CURRENTLY RANKED NUMBER 2.

BELOW IS THE SAME PROCESS AS PHL ABOVE...FIRST 28 DAYS IN THE BOOKS
THIS MORNINGS MIN AND THE REMAINING CCF HI/LOWS FOR THE 29TH-31ST
INCLUDING ANTICIPATED 1AM FRIDAY LOW FOR TODAY-THURSDAY THE 29TH-
CALENDAR DAY.

JULY PROJECTION RANK     POR = PERIOD OF RECORD
KABE 76.7 NOT TOP 10

KILG 79.8 6TH TIED WITH 1994. WARMEST EVER 81.2 1955. POR 1894
KRDG 78.8 6TH TIED WITH 1901. WARMEST EVER 81.5 1955. POR 1898

KACY 80.1 WARMEST MONTH EVER! PREVIOUS WARMEST 78.7 JULY/1983. POR 1874

KTTN 80.5 TIED WARMEST MONTH EVER! WHICH WAS JULY/1955. POR 1893

KMPO 71.8 3RD WARMEST. WARMEST 73.2 1955. POR 1902
KPHL 81.5 2ND WARMEST. WARMEST 82.1 1994. POR 1874

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR
     ANZ450>455.

&&

SYNOPSIS...GORSE/O'HARA
NEAR TERM...MEOLA/O'HARA
SHORT TERM...O'HARA
LONG TERM.../
AVIATION...DRAG/ROBERTSON
MARINE...ROBERTSON
CLIMATE...DRAG
Hazardous weather outlook, Jul 29, 3:26 AM EDT, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
326 AM EDT THU JUL 29 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-300730-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
326 AM EDT THU JUL 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ALONG AND AHEAD
OF A COLD FRONT TODAY AND EARLY TONIGHT. SOME OF THE THUNDERSTORMS
COULD PRODUCE LOCALLY STRONG WIND GUSTS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-300730-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
326 AM EDT THU JUL 29 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ALONG AND AHEAD
OF A COLD FRONT TODAY AND EARLY TONIGHT. SOME OF THE THUNDERSTORMS
COULD PRODUCE LOCALLY STRONG WIND GUSTS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-300730-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
326 AM EDT THU JUL 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ALONG AND AHEAD
OF A COLD FRONT TODAY AND EARLY TONIGHT. SOME OF THE THUNDERSTORMS
COULD PRODUCE LOCALLY STRONG WIND GUSTS AND HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 29, 6:40 AM EDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 AM EDT THU JUL 29 2010

NJZ001-008>010-012>015-PAZ069-291145-
BUCKS PA-EASTERN MONMOUTH NJ-HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-
MORRIS NJ-SOMERSET NJ-SUSSEX NJ-WESTERN MONMOUTH NJ-
640 AM EDT THU JUL 29 2010

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...HUNTERDON...MERCER...
MIDDLESEX...MONMOUTH...MORRIS...SOMERSET AND SUSSEX COUNTIES...

AT 636 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST
OF NEWTON TO 18 MILES SOUTHEAST OF EASTON...MOVING EAST AT 40 MPH.
THE THUNDERSTORMS WILL BE NEAR WHITE MEADOW LAKE...LAKE TELEMARK...
GREEN POND...WHITE HOUSE STATION AROUND 645 AM...CLOVERHILL...
MOUNTAIN LAKES...MORRIS PLAINS...FAR HILLS AROUND 650 AM...KINNELON
AND BUTLER AROUND 655 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. GO INDOORS IF
THREATENING WEATHER APPROACHES.

LAT...LON 4034 7402 4040 7513 4106 7462 4104 7442
      4097 7427 4089 7427 4089 7433 4086 7431
      4074 7436 4067 7445 4066 7440 4059 7444
      4060 7421 4047 7426 4046 7412 4041 7399
      4047 7401 4047 7399 4041 7396

FORECASTER:PO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 5:12 AM EDTSpecial Weather StatementPHIWarren48 min
Jul 29, 6:40 AM EDTSpecial Weather StatementPHIHunterdon, Middlesex, Morris, Somerset65 min
Jul 29, 11:48 AM EDTSpecial Marine WarningPHI27 min
Jul 29, 1:31 PM EDTSpecial Marine WarningPHI59 min
Jul 29, 1:56 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset94 min
Jul 29, 2:28 PM EDTSpecial Weather StatementPHIAtlantic, Camden, Cape May, Cumberland, Gloucester, Ocean and 1 more92 min
Jul 29, 2:35 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean55 min
Jul 29, 2:39 PM EDTSpecial Marine WarningPHI96 min
Jul 29, 3:21 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Ocean114 min
Jul 29, 3:36 PM EDTSpecial Marine WarningPHI84 min
Jul 29, 3:43 PM EDTSpecial Weather StatementPHIAtlantic32 min
Jul 29, 3:50 PM EDTSpecial Weather StatementPHICape May85 min
Jul 29, 4:14 PM EDTSpecial Marine WarningPHI61 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.